How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 42838
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

5 weeks ago I had a tremor in my right thumb. It stopped and

Customer Question

5 weeks ago I had a tremor in my right thumb. It stopped and then I started having body wide muscle twitches. They are all over but one in my right leg is pretty common. I notice most of these at rest. Last couple days I get some cramps in my forearms and biceps on both side when being active. My lips tend to shake or quiver when my mouth is in odd positions and my face muscles seem to feel tight sometimes as well. I've been to the dr over terrible fear of ALS. she did a urine test for metals and spine Xrays and a blood serum test all of which are fine. I have no real weakness as of yet. Please help.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. David replied 1 year ago.
This is Dr. David

it sounds like you are having benign fasciculation and twitching of superficial muscles and nerves

this not ALS if you are not having weakness

excessive anxiety is famous for causing benign fasciculations

it does sound like you are battling bad anxiety symptoms.

what anxiety medications are you taking?
Expert:  Dr. David replied 1 year ago.
let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com